MAUDE Adverse Event Report: MASIMO - 40 PARKER RC-4 CABLE; OXIMETER

MASIMO - 40 PARKER RC-4 CABLE; OXIMETER
Model Number 2406
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the cable intermittently would display values then suddenly display no values with no error message.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated.During evaluation, the cable passed visual inspection; eeprom contents were verified and no problems were observed through this verification.However, it failed functional analysis due to open in cable on the white conductor along the length of the cable.A ¿sensor off patient" error message displayed; which would have prevented the unit from being able to engage in monitoring activities.Initial reporter zip code exceeded the minimum allowable digits, zip code is as follows: (b)(6).(labeled for single use?) updated from "yes" to "no".

Brand Name
RC-4 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6731060
Report Number2031172-2017-00730
Device Sequence Number16454773
Product Code DQA
UDI-Device Identifier00843997002295
UDI-Public00843997002295
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2406
Device Catalogue Number2406
Device Lot Number16N08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer08/11/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1